Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 8, 2009, 9:21 AM CDT for 8 counties in Missouri. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 9:21 AM CDT (14:21 UTC)
- Expired
- Mar 8, 2009, 10:00 AM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Callaway County, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 9:35 AM CDT | HAIL 0.25 | 6 Ssw Williamsburg, MO | EST 40 MPH GUSTS |
| Mar 8, 10:07 AM CDT | NON-TSTM WND GST 58 | 2 Ne Jefferson City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 6:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 081421
SVRLSX
MOC027-051-071-073-113-139-151-219-081500-
/O.NEW.KLSX.SV.W.0010.090308T1421Z-090308T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
921 AM CDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI
EASTERN COLE COUNTY IN CENTRAL MISSOURI
NORTHERN OSAGE COUNTY IN CENTRAL MISSOURI
EXTREME NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI
SOUTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
WESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 1000 AM CDT
* AT 916 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF FULTON TO 5 MILES EAST OF NEW BLOOMFIELD TO 3
MILES SOUTHEAST OF LAKE MYKEE TO HOLTS SUMMIT...AND WERE MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHAMOIS...
WILLIAMSBURG...
MINEOLA...
BIG SPRING...
NEW FLORENCE...
HERMANN...
MONTGOMERY CITY...
JONESBURG...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3902 9116 3881 9112 3873 9116 3862 9134
3853 9229 3865 9214 3873 9210 3890 9212
TIME...MOT...LOC 1421Z 263DEG 41KT 3885 9196 3873 9193
3866 9197 3861 9206
$$
CARNEY3 follow-up statements
000
WWUS53 KLSX 081432
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT SUN MAR 8 2009
MOC051-071-073-081442-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-090308T1500Z/
FRANKLIN MO-GASCONADE MO-COLE MO-
932 AM CDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLE...NORTHERN
GASCONADE AND EXTREME NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED...
LAT...LON 3892 9196 3902 9119 3902 9116 3881 9112
3871 9128 3871 9140 3872 9143 3870 9149
3869 9162 3871 9165 3869 9166 3866 9208
3873 9210
TIME...MOT...LOC 1432Z 254DEG 41KT 3893 9181 3881 9177
3874 9182 3869 9191
$$
MOC027-113-139-151-219-081500-
/O.CON.KLSX.SV.W.0010.000000T0000Z-090308T1500Z/
OSAGE MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
932 AM CDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHWESTERN LINCOLN...MONTGOMERY...SOUTHERN CALLAWAY...
NORTHWESTERN WARREN AND EXTREME NORTHEASTERN OSAGE COUNTIES...
AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF FULTON TO REFORM TO STEEDMAN TO
MOKANE...AND WERE MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WILLIAMSBURG...STEEDMAN...PORTLAND...MINEOLA...DANVILLE...
RHINELAND...NEW FLORENCE...MONTGOMERY CITY...BIG SPRING AND HIGH
HILL.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3892 9196 3902 9119 3902 9116 3881 9112
3871 9128 3871 9140 3872 9143 3870 9149
3869 9162 3871 9165 3869 9166 3866 9208
3873 9210
TIME...MOT...LOC 1432Z 254DEG 41KT 3893 9181 3881 9177
3874 9182 3869 9191
$$
CARNEY000
WWUS53 KLSX 081451
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT SUN MAR 8 2009
MOC027-151-081501-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-090308T1500Z/
OSAGE MO-CALLAWAY MO-
951 AM CDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALLAWAY AND EXTREME
NORTHEASTERN OSAGE COUNTIES IS CANCELLED...
LAT...LON 3896 9165 3902 9120 3902 9116 3881 9112
3871 9128 3871 9140 3872 9143 3870 9150
3869 9162 3873 9165
TIME...MOT...LOC 1451Z 254DEG 41KT 3899 9150 3889 9151
3884 9155 3881 9161
$$
MOC113-139-219-081500-
/O.CON.KLSX.SV.W.0010.000000T0000Z-090308T1500Z/
WARREN MO-MONTGOMERY MO-LINCOLN MO-
951 AM CDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHWESTERN LINCOLN...MONTGOMERY AND NORTHWESTERN WARREN
COUNTIES...
AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTGOMERY CITY TO DANVILLE TO AMERICUS...AND WERE
MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BIG
SPRING...HIGH HILL...TRUXTON AND MCKITTRICK.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3896 9165 3902 9120 3902 9116 3881 9112
3871 9128 3871 9140 3872 9143 3870 9150
3869 9162 3873 9165
TIME...MOT...LOC 1451Z 254DEG 41KT 3899 9150 3889 9151
3884 9155 3881 9161
$$
CARNEY000
WWUS53 KLSX 081459
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT SUN MAR 8 2009
MOC113-139-219-081509-
/O.EXP.KLSX.SV.W.0010.000000T0000Z-090308T1500Z/
WARREN MO-MONTGOMERY MO-LINCOLN MO-
959 AM CDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN...
MONTGOMERY AND NORTHWESTERN WARREN COUNTIES EXPIRES AT 1000 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 200 PM CDT.
LAT...LON 3896 9165 3902 9120 3902 9116 3881 9112
3871 9128 3871 9140 3872 9143 3870 9150
3869 9162 3873 9165
TIME...MOT...LOC 1459Z 254DEG 41KT 3901 9138 3891 9140
3886 9144 3883 9150
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 6:53 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 8, 6:53 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SUN MAR 8 2009
.DISCUSSION...
/438 AM CDT SUN MAR 8 2009/
SHRA/TSRA WILL CONT TO MOVE NEWD THRU THE NWRN PTN OF THE CWA EARLY
THIS MRNG JUST N OF STNRY FNT EXTDG FM SFC LOW OVER SERN KS NE TO
JUST S OF UIN. THIS ACTIVITY IS ALSO ON THE NOSE OF A STG 50-60 KT
SWLY LLJ OVER SERN KS. THE LATEST RUC ANLYS SHOWS STG 850 MB
MOISTURE CNVG ACRS NRN MO ATTM. THE BEST THREAT OF CONVECTION
SHOULD CONT OVER THE NRN HALF OF THE CWA FOR THE REST OF THE MRNG
HRS AS A STG SHRTWV TROF OVER THE PLAINS MOVES RAPIDLY NEWD THRU
NRN MO WITH ITS ASSOCIATED SFC LOW MOVG THRU NERN MO LT THIS MRNG
AND THRU NERN IL BY LT THIS AFTN. A TRAILING CDFNT WILL SWEEP
THRU THE CWA LT THIS MRNG AND THIS AFTN. ALTHOUGH THERE WILL NOT
BE WIDESPREAD PCPN THIS AFTN AS THE DRY SLOT MOVES E-NEWD INTO THE
CWA THERE SHOULD BE A LINE OR BKN LINE OF CONVECTION JUST AHD OF
THE CDFNT MOVG RAPIDLY EWD THRU THE CWA THIS AFTN. A FEW OF THESE
STORMS MAY BE SEVERE WITH PLENTY OF LOW-MID LVL SHEAR DUE TO AN
80-90 KT MID LVL WIND MAX MOVG THRU THE CWA ARND 18Z SUN S OF THE
MID LVL LOW MOVG E-NEWD THRU SERN IA. THIS CONVECTION SHOULD RACE
E OF THE CWA BY EARLY THIS EVNG AS COOLER AND DRIER LOW LVL AIR
ADVCTS EWD THRU THE CWA BHND THE CDFNT/850 MB TROF. TEMPERATURES
MAY BCM STEADY OR SLOWLY FALL THIS AFTN OVER THE NWRN HALF OF THE
CWA WITH RELATIVELY STG LOW LVL CAA...ALTHOUGH THIS MAY BE
PARTIALLY OFFSET BY SOME SUNSHINE EXPECTED AS THE CLOUDS RAPIDLY
CLR OUT. THE TRANQUIL AND COOLER WX WILL BE SHORT LIVED AS THE WK
SFC RDG OVER THE AREA TGT MOVES RAPIDLY E OF THE AREA ON MON WITH
WK SW FLOW SHRTWVS ALONG WITH INCRSG LOW-MID LVL WAA BRINGING
SHRA/TSRA BACK TO THE CWA MON AFTN AND ESPECIALLY MON NGT. THE GFS
MDL STILL APRS A LTL TOO FAR E-NE WITH THE PCPN ON MON AND PREFER
THE SLIGHTLY SLOWER NAM MDL SOLUTION WHICH BRINGS CONVECTION BACK
INTO THE WRN PTN OF THE CWA MON AFTN AND ACRS MUCH OF THE CWA MON
NGT AS A STRENGTHENING SWLY LLJ BRINGS INCRSG LOW LVL MOISTURE BACK
INTO THE AREA. A WK WRMFNT WILL ALSO LIFT NWD THRU THE CWA MON NGT
AND TUE MRNG. ELEVATED CONVECTION MAY BRING SOME HVY RAIN TO THE
AREA MON NGT ALONG WITH A CHC OF HAIL. MDLS AREA A LTL SLOWER WITH
THE CDFNT FCST TO MOVE SEWD THRU THE AREA TUE AS AN INTENSIFYING
SHRTWV TROF...MID LVL LOW MOVES NEWD THRU THE NRN PLAINS. THE MDLS
NOW MOVE THIS CDFNT SEWD THRU THE CWA TUE AFTN AND EVNG. WILL
KEEP THE CHC OF SHRA/TSRA GOING OVER THE SERN PTN OF THE CWA TUE
NGT WITH THIS SLOWER FRONTAL PASSAGE. THERE WILL BE VERY STG CAA
TUE NGT WITH MUCH COLDER AIR ADVCTG INTO THE CWA TUE NGT AND WED
WITH WINTER LIKE TEMPERATURES RETURNING TO THE CWA WED AND WED
NGT.
GKS
&&
.AVIATION...
/646 AM CDT SUN MAR 8 2009/
FOR THE 12Z TAFS...
COLD FRONT WILL SWEEP EASTWARD ACROSS THE AREA THIS MORNING AND
EARLY THIS AFTERNOON. HAVE CONTINUED TWO HOUR TEMPO GROUPS FOR
IFR/MVFR CIGS/VSBYS FOR TSRA AHEAD OF FRONT. LINE OF STORMS AS
ALREADY DEVELOPED AHEAD OF FRONT WITH SCT SEVERE STORMS...SO HAVE
ALSO ADDED MENTION OF STRONG WIND GUSTS AND HAIL AT KUIN/KCOU. MAY
HAVE TO BE ADDED LATER AT KSTL/KSUS AS TORNADO WATCH IS IN EFFECT
UNTIL 2 PM. W-NWLY STRAIGHT LINE WINDS WILL GUST TO 30KTS BEHIND
FRONT. MAY SEE SOME CIGS AT KUIN IN THE 008-020 RANGE THROUGH THIS
AFTN...DO NOT EXPECT THESE LOW CIGS AT KCOU/KSTL/KSUS AT THIS
TIME. WINDS WILL DIE DOWN QUICKLY AND SKIES WILL CLEAR AFTER
SUNSET.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KNOX-LEWIS-
MARION-MONROE-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL.
&&
WFO LSXHazardous weather outlook, Mar 8, 8:12 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 812 AM CDT SUN MAR 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 812 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS EASTERN MISSOURI AND SOUTHERN ILLINOIS TODAY AS AN AREA OF LOW PRESSURE AND A TRAILING COLD FRONT SWEEPS THROUGH THE REGION. STORMS ARE ANTICIPATED ALONG AND AHEAD OF THE COLD FRONT. SOME OF THESE STORMS MAY BE SEVERE WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS BEGINNING MONDAY AFTERNOON AND CONTINUING UNTIL TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Mar 8, 9:01 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT SUN MAR 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND GST RUSSELLVILLE 38.51N 92.44W
03/08/2009 E60 MPH COLE MO TRAINED SPOTTER
50 TO 60 MPH GUSTS WITH PEA SIZE HAIL...SMALL BRANCHES
BROKEN
&&
EVENT NUMBER LSX0901549
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:54 PM CST | Flash Flood Watch | LSX | Knox, Lewis, Marion, Monroe, Shelby | 8 hr |
| Mar 8, 8:37 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 38 min |
| Mar 8, 9:49 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 26 min |
| Mar 8, 9:51 AM CDT | Tornado Warning | LSX | Crawford | 24 min |
| Mar 8, 10:14 AM CDT | Tornado Warning | LSX | Crawford, Washington | 31 min |
| Mar 8, 10:16 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 35 min |
| Mar 8, 10:19 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 26 min |
| Mar 8, 10:36 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, City of Saint Louis | 24 min |
| Mar 8, 10:39 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 36 min |
| Mar 8, 10:51 AM CDT | Tornado Warning | LSX | Lincoln | 24 min |
| Mar 8, 11:06 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 39 min |
| Mar 8, 12:16 PM CDT | Wind Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 20 more | 7 hr |
| Mar 8, 2:14 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Mar 8, 2:14 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.